# SDR UALA2013030401263

- Difficulty date: March 4, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 65,574 hours, 23,127 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 79
- Condition: Noisy
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RECIRC IS TOO LOUD WHILE AIRBORNE.  REPLACED RIGHT RECIRC FAN.
